# SDR UHLA2015031000210

- Difficulty date: March 10, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 28,791 hours, 17,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN INBD OF RIB 17 HAS CRACK.  REPAIRED CRACK DAMAGE TO LT WING LOWER SKIN INBD OF RIB 17 BY ROUTE OUT  AND DOUBLER/TRIPPLER INSTALL IAW ETD2014-170-022096, REV B.
